# SDR CA020322006

- Difficulty date: March 7, 2002
- Submitted: September 12, 2002
- Operation: General aviation
- Make and model: Bbavia 7ECA
- Aircraft time: 1,837 hours
- Engine: Lyc O235K2C
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Frayed
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ACCEPTANCE INSPECTION BEFORE ADDITION TO FLEET, THE TRIM CABLES WERE FOUND TO BE CHAFING ON THE TOP ELEVATOR CABLE. THESE CABLES RUN IN CLOSE PROXIMITY TO ONE ANOTHER AND IT APPEARS THAT THE ELEVATOR CABLE WAS RUN OVER THE TRIM CABLES RATHER THAN UNDER, AND CHAFING RESULTED.ONE TRIM CABLE WAS FRAYED AND THE OTHER HAD A WORN AREA WITHOUT BROKEN WIRES. THE ELEVAOR CABLE HAD ONE BROKEN WIRE.THE DEFECT APPEARS TO HAVE EXISTED SINCE AIRCRAFT MANUFACTURE.
